A Parametrix for the?-Neumann Problem on a Strongly Pseudoconvex Domain

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 63–68
(Received: 1986-11-12 )

K. Kimura


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification:

PDF(click to download): A Parametrix for the ?-Neumann Problem on a Strongly Pseudoconvex

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.